Differential and Integral Equations

The Cauchy problem for the Kadomtsev-Petviashvili equations (KPII) in Sobolev spaces $H^s$, $s>0$

Pedro Isaza, Jorge Mejía, and Volker Stallbohm

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 14, Number 5 (2001), 529-557.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123255

Mathematical Reviews number (MathSciNet)
MR1824742

Zentralblatt MATH identifier
1055.35101

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35Q58

Citation

Isaza, Pedro; Mejía, Jorge; Stallbohm, Volker. The Cauchy problem for the Kadomtsev-Petviashvili equations (KPII) in Sobolev spaces $H^s$, $s>0$. Differential Integral Equations 14 (2001), no. 5, 529--557. https://projecteuclid.org/euclid.die/1356123255


Export citation